MAUDE Adverse Event Report: CARDINAL HEALTH 12 FR X 55 ENTRIFLEX W/STYLET; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH 12 FR X 55 ENTRIFLEX W/STYLET; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884721255
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Distress (2329); Foreign Body In Patient (2687)
Date of Event 03/14/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was released accomplishing all quality standards.The device was manufactured on july 14, 2020.A sample was not received for the investigation.Because a sample was not returned, we were unable to perform functional and visual evaluations to confirm the reported condition and determine the root cause.However, a corrective and preventative action has been initiated to address the reported condition.
 
Event or Problem Description
The customer reported that on (b)(6), in the 2nd department of general surgery of (b)(6) cancer hospital, an abnormality occurred after the patient was intubated, and the patient was immediately sent for x-ray confirmation.It was found that the gravity head of the nasal feeding tube was broken and fell into the patient's airway.The hospital immediately treated the patient.At present, the patient is in normal condition, but emotional.Per additional information provided on (b)(6), 2023 the weighted tip detached during the placement of the ng tube.The patient did not display any symptoms.The mention of the patient being intubated was in reference to the placement of the ng tube.The weighted tip was removed by surgical procedure.A new ng tube was then placed.

Brand Name
12 FR X 55 ENTRIFLEX W/STYLET
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key16638556
Report Number9612030-2023-03657
Device Sequence Number20170264
Product Code KNT
UDI-Device Identifier10884521518926
UDI-Public10884521518926
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Expiration Date06/30/2025
Device Model Number8884721255
Device Catalogue Number8884721255
Device Lot Number2019611464
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2023
Initial Report FDA Received Date03/29/2023
Date Device Manufactured07/14/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown